# SDR FDEA201411203825

- Difficulty date: November 20, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 34,007 hours, 16,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711053120600
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FOUND LT FUSELAGE FRAME SPLICE 47 AROUND HOLE H IS CRACKED BETWEEN STRINGERS 24 & 26L.  REAMED THE HOLE TO REMOVE THE CRACK AND COMPLIED WITH EA 6-5310-T0313717 PT1.
